# SDR MASA2014082802351

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 91 hours, 45 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LC-1 CHECK, L2 EMERGENCY DOOR ASSIST BOTTLE PRESSURE WAS DISCOVERED TO BE BELOW SERVICABLE LIMITS.  SERVICED EMERGENCY DOOR ASSIST BOTTLE.
